# SDR MALA070070

- Difficulty date: June 22, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 20,822 hours, 22,776 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR PRESENT IN CABIN AND FLT DECK WITH INTAKE SYSTEM ON.  CREW SHUT OFF INTAKE HEAT SYS AND ODOR DIMINISHED.  RIGHT INTAKE HEAT INOP.  ELECTRICAL ODOR WHEN ENGINE AND ICE SELECTED ON ODOR NOTED ON COCKPIT AND CABIN NO CAUTION LIGHTS.  DEFERRED RIGHT INTAKE HEAT ANTI-ICE SYSTEM PER MEL 30-20-1-1B AUTO IGNITION TEST GOOD PER CREW VERIFIED A SMALL BURN MARK ON LOWER INSIDE DUCT DAMAGE STILL INTAKE OF LOWER DUCT ENTERED INTO DMR MXC NOTIFIED 4488.  REPLACED LOWER DUCT, FROM LOG SHEET 1665486.  REMOVED AND REPLACED RIGHT LOWER INLET DUCT PN NH24668-169 SN OFF UNKNOWN, SN ON L290548 IAW SAAB JOB CARD NR 7160-301.  OPS CHECK GOOD.  REMOVED FROM DMR/MXC NOTIFIED (1376).
